Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
If you recognize that they were 3 paranoid episode, than you are aware that the voices are a results of a chemical imbalance. I am not a physician, but am quite familiar with psychotropic medication, The Haloperidol, Melloril, Respiradone are anti psychotics. The Venaflaxafine is a SNRI, anti depressant and the Carbamazepine is an anti convulsant mood stabilizer. I deduce from your medications that you have a Bipolar Disorder which is the result of a chemical imbalance that is made worse by stressors in your life. My question is what is it that with what you have described, what is the question that you would like answered.?
It is extremely difficult to make a diagnostic impression without , in depth interview, mental status exam and history. That being said, from what you describe in the way of symptoms especialy racing thoughts, depression, sleeplessness, anxiety and medication, the diagnosis points to bipolar disorder. If your medication is not bringing about a satisfactory reduction in symptoms, you should report it to your prescribing doctor for adjustment in dosage or changes in the medications.
Please click green "ACCEPT" button on this page if you are satisfied with my answer so that I get credit for my work. Your positive feedback and bonuses are always welcomed.
.OKMH53016130 My son is very anxious. He gets like